# SDR AWXA200500759

- Difficulty date: June 10, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 59,750 hours, 36,526 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 6545871523
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  DURING C-13 CHECK FOUND R1 DOOR OUTER SKIN CRACKED AT UPPER HINGE CUTOUT.  CRACK .125 INCHES IN LENGTH.  MAINTENANCE CUT OUT CRACKED AREA AT R1 DOOR OUTER SKIN.  CRACKED AT UPPER HINGE.  CUTOUT IAW AMERICA WEST AIRLINES ENGINEERING REQUEST (E.R.) NO. 03-5241-05166-SS2.  FABRICATED REPAIR DOUBLER IAW E.R. NO. 03-5241-05166-SS2.  INSTALLED FABRICATED REPAIR PARTS AT R1 DOOR OUTER SKIN CRACKED AT UPPER HINGE CUTOUT IAW E.R. NO. 03-5241-05166-SS2.
